# SDR A6WA200540337

- Difficulty date: November 8, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 9,676 hours, 8,121 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB CLIP AT FS 280, RBL 9.0 IS CRACKED IN RADIUS AT TOP OF CUP, APPROX .50 INCH LONG.  REMOVED AND REPLACED FS 280, RBL 9.0 FLOORBEAM TO BULKHEAD ATTACHMENT ANGLE IAW BRAS SRM (OB CLIP).  (K)
